# SDR SWAA2016052051975

- Difficulty date: April 12, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N392SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27379
- Aircraft time: 68,864 hours, 55,620 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 6568270
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TE SUPPORT ANGLE CRACKED ON WBL 92.5.  REPAIRED ANGLE IAW EA.
